Follow
Share

Our dad's nuerologist placed him on Xanax to help alleviate his aggitation, but now he sleeps ALL the time and is completely lethargic...this is NOT how we want him to live? We want to remove him from the Xanax after him being on it for a week because we see it as creating a bigger problem that it seems to be helping. Any advice?

This question has been closed for answers. Ask a New Question.
Find Care & Housing
The above advice is correct however I would add that he may become accustomed to it and sleep less or the dose could be reduced. Do not do anything without talking to the prescriber
Helpful Answer (1)
Report

I googled it. Drugs.com recommends to check with the doctor if unusual sleepiness occurs. I would say, check with the neurologist prior to taking him off Xanax, because chances are, you might have to slowly taper it off rather than discontinue at once. Hope your dad feels better.
Helpful Answer (1)
Report

This question has been closed for answers. Ask a New Question.